MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: tlh.Event description: [name redacted] did a tlh with the eb210.The jaw would not open upon unlatching the handle during the procedure.Visual inspection shows the device key cut and discards and unlatched handle with the jaw of the device closed.Some eschar build up seen at the outside of the jaw.Additional information received from an applied medical representative via email on 01sep2025: the instrument¿s jaw did not open anymore midway of the procedure.The instrument was cleaned multiple time before it occurred.[name] had no warning signs, noise or alike preceding the event.All worked fine until the jaw blocked.The instrument¿s jaw was not stuck on tissue.[name] has tried to open by forcing closing and unlatching the handgrip multiple times without effect.He completed the procedure with another eb210 and without issues.No particular additional circumstances.Patient status: ok.Intervention: completed the procedure with another eb210.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: tlh.Event description: [name redacted] did a tlh with the eb210.The jaw would not open upon unlatching the handle during the procedure.Visual inspection shows the device key cut and discards and unlatched handle with the jaw of the device closed.Some eschar build up seen at the outside of the jaw.Additional information received from an applied medical representative via email on 01sep25: the instrument¿s jaw did not open anymore midway of the procedure.The instrument was cleaned multiple time before it occurred.[name] had no warning signs, noise or alike preceding the event.All worked fine until the jaw blocked.The instrument¿s jaw was not stuck on tissue.[name] has tried to open by forcing closing and unlatching the handgrip multiple times without effect.He completed the procedure with another eb210 and without issues.No particular additional circumstances.Additional information received from an applied medical representative via email on 05sep25: unknown whether blade lever not returning to forward position when released.It was stuck all of a sudden according to [name redacted].Midway through a tlh when the incident was observed.Device key was cut and discarded so engineering can't' check.Patient status: ok.Intervention: completed the procedure with another eb210.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation without the device key.Functional testing was performed on the event unit, where the complainant¿s experience of jaws staying closed was confirmed.Visual inspection was performed and the blade was observed to be stuck within the blade channel.Based on the evaluation of the event unit and the description of the event, it is likely that the reported event was caused by the eschar build up within the blade channel, which prevented the blade from fully returning.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.This event was initially reported based on the description of the event.However, based on further examination of the event description and the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to lead to death or serious deterioration in the state of health.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22955942
Report Number2027111-2025-00736
Device Sequence Number15518844
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB210
Device Catalogue Number101476432
Device Lot Number1536857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STANDARD LAP INSTRUMENTS.
Patient SexUnknown